# SDR DALA2023122110511

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,371 hours, 6,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SHIP 3083 FA'S REPORT SMOKE SMELL FROM AFT GALLEY. CORRECTIVE ACTION: INSPECTED AFT GALLEY PER JIC 0550-2002 FIG 4 STEPS 1-9. FOUND ALL NORMAL. RAN NBR 1 AND NBR 2 ENGINES AND APU WITH L AND R PACKS ON AND OFF. FOUND NORMAL. (4259284)
